# SDR REXA201100295

- Difficulty date: May 18, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 16,256 hours, 13,929 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIR RETURN FOR NOSE DOOR OPEN MASTER WARNING.  EMERGENCY WAS DECLARED CREW REPORTED A/C LANDED OVERWEIGHT, A/C ASENDED 200-300 FEET PER MINUTE.  STILL IN WORK THIS MORNING FOR GEAR SWING.
